Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dianabol
Sep 4, 2013

Hi I'm thinking about takin dbols to kick start my training but I'm worried about liver damage. I have been told by a friend to take 30mgs a day with plenty of water. I'm on atripla and I'm undetectable. Will dbols affect my meds?

Response from Mr. Vergel

Dianabol is one of the most liver toxic anabolics out there. Stay away from it

You can gain muscle and lose fat naturally without the need of anabolics that may affect your liver, lipids, red blood cells, etc

Videos about how to get in shape

Nelson



Previous
Living with an HIV partner
Next
what should a poz doc do ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement